# SDR UALA2012041202204

- Difficulty date: April 9, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 37,979 hours, 15,567 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN AFT GALLEY OF BURNING ELECTRICS, WHEN POWER CUT.  FOUND AFT LAVATORY OCCUPIED LIGHT ASSY SHORTED OUT.  REPLACED SIGN ASSY AND LENS.  OP'S CHECKED GOOD, NO BURNING ODOR.
